|follow up to getting nervous
Dec 16, 2007
well i didnt get my blood work back yet .i was the young man that was getting diareha after doing so well with the atripla.after speaking to my hiv docter and aswell as my podertrist they both agreed until they get my blood work to stop taking the lamisil.it worked with in two days of stop taking the lamisil the diareah stopped.im waiting now to get a new medication to deal with my toe nail fungus infection. i also for the most part decided not to have sex with my docter anymore. i guess it was fun for a while.im not even really attracted to him it just felt so exciting and wrong ,but im over that .i think i can move on ,we still mouth kiss when we greet each other but thats it
| Response from Dr. Young
It's good to hear back from you and to hear that the diarrhea has resolved-- clearly the Lamisil was the cause.
I agree that it is a good idea not to have sex with your doctor- though I'd still seriously question mouth kissing as appropriate doctor conduct.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.